Abstract and Applied Analysis

A Variational Principle for Three-Point Boundary Value Problems with Impulse

Dianwu Yang

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Abstract

We construct a variational functional of a class of three-point boundary value problems with impulse. Using the critical points theory, we study the existence of solutions to second-order three-point boundary value problems with impulse.

Article information

Source
Abstr. Appl. Anal., Volume 2014, Special Issue (2014), Article ID 840408, 6 pages.

Dates
First available in Project Euclid: 6 October 2014

Permanent link to this document
https://projecteuclid.org/euclid.aaa/1412606730

Digital Object Identifier
doi:10.1155/2014/840408

Mathematical Reviews number (MathSciNet)
MR3198260

Zentralblatt MATH identifier
07023176

Citation

Yang, Dianwu. A Variational Principle for Three-Point Boundary Value Problems with Impulse. Abstr. Appl. Anal. 2014, Special Issue (2014), Article ID 840408, 6 pages. doi:10.1155/2014/840408. https://projecteuclid.org/euclid.aaa/1412606730


Export citation

References

  • G. Bao, X. Xu, and Y. Song, “Positive solutions for three-point boundary value problems with a non-well-ordered upper and lower solution condition,” Applied Mathematics Letters, vol. 25, no. 4, pp. 767–770, 2012.
  • J. Zhao and W. Ge, “A necessary and sufficient condition for the existence of positive solutions to a kind of singular three-point boundary value problem,” Nonlinear Analysis: Theory, Methods and Applications, vol. 71, no. 9, pp. 3973–3980, 2009.
  • F. Li, M. Jia, X. Liu, C. Li, and G. Li, “Existence and uniqueness of solutions of second-order three-point boundary value problems with upper and lower solutions in the reversed order,” Nonlinear Analysis: Theory, Methods and Applications, vol. 68, no. 8, pp. 2381–2388, 2008.
  • F. Li, J. Sun, and M. Jia, “Monotone iterative method for the sec-ond-order three-point boundary value problem with upper and lower solutions in the reversed order,” Applied Mathematics and Computation, vol. 217, no. 9, pp. 4840–4847, 2011.
  • M. Pei and S. K. Chang, “The generalized quasilinearization method for second-order three-point boundary value problems,” Nonlinear Analysis: Theory, Methods and Applications, vol. 68, no. 9, pp. 2779–2790, 2008.
  • M. K. Kwong and J. S. W. Wong, “Solvability of second-order nonlinear three-point boundary value problems,” Nonlinear Analysis: Theory, Methods and Applications, vol. 73, no. 8, pp. 2343–2352, 2010.
  • X. Han, “Positive solutions for a three-point boundary value problem at resonance,” Journal of Mathematical Analysis and Applications, vol. 336, no. 1, pp. 556–568, 2007.
  • B. Liu, L. Liu, and Y. Wu, “Positive solutions for a singular sec-ond-order three-point boundary value problem,” Applied Mathematics and Computation, vol. 196, no. 2, pp. 532–541, 2008.
  • J. Li and J. Shen, “Positive solutions for three-point boundaryvalue problems for second-order impulsive differential equations on infinite intervals,” Journal of Computational and App-lied Mathematics, vol. 235, no. 8, pp. 2372–2379, 2011.
  • S. Liang and J. Zhang, “The existence of countably many positive solutions for some nonlinear singular three-point impulsive boundary value problems,” Nonlinear Analysis: Theory, Methods and Applications, vol. 71, no. 10, pp. 4588–4597, 2009.
  • T. Jankowski, “Positive solutions of three-point boundary value problems for second order impulsive differential equations with advanced arguments,” Applied Mathematics and Computation, vol. 197, no. 1, pp. 179–189, 2008.
  • H. Sun, Y. Li, J. J. Nieto, and Q. Tang, “Existence of solutions forSturm-Liouville boundary value problem of impulsive differential equations,” Abstract and Applied Analysis, vol. 2012, Article ID 707163, 19 pages, 2012.
  • J. J. Nieto and D. O'Regan, “Variational approach to impulsive differential equations,” Nonlinear Analysis: Real World Applications, vol. 10, pp. 680–690, 2009.
  • Y. Tian and W. Ge, “Variational methods to Sturm-Liouville boundary value problem for impulsive differential equations,” Nonlinear Analysis: Theory, Methods and Applications, vol. 72, no. 1, pp. 277–287, 2010.
  • Y. Tian and W. Ge, “Multiple solutions of impulsive Sturm-Liou-ville boundary value problem via lower and upper solutions and variational methods,” Journal of Mathematical Analysis and Applications, vol. 387, no. 2, pp. 475–489, 2012.
  • H. Zhang and Z. Li, “Variational approach to impulsive differential equations with periodic boundary conditions,” Nonlinear Analysis: Real World Applications, vol. 11, no. 1, pp. 67–78, 2010.
  • J. Mawhin and M. Willem, Critical Point Theory and Hamiltonian Systems, Springer, New York, NY, USA, 1989.
  • G. Bonanno and G. Riccobono, “Multiplicity results for Sturm-Liouville boundary value problems,” Applied Mathematics and Computation, vol. 210, no. 2, pp. 294–297, 2009. \endinput